MathSciNet Relay Station
MathSciNet bibliographic data
MR2302567 (2008c:31003) 31B05 (30D55 42B25)
Ryabogin, Anatoly; Ryabogin, Dmitry Hardy spaces and partial derivatives of conjugate harmonic functions. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2461–2470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement